# SDR FDEA200901050026

- Difficulty date: January 5, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 57,182 hours, 36,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458316
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 1180 STR 17R.  FOUND DENT OUT OF LIMITS, CUT OUT DAMAGED SKIN DIMS 3.2 INCH X 3.0 INCH, FABRICATED REPAIR DOUBLER USING 2024-T3 .090 DIMS 10.5 INCH X 8.750 INCH AND FILLER USING 2024-T3 .080 DIMS 3.2 INCH X 3.0 INCH, INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3A.
